|another facial wasting and extended belly question
May 11, 2001
I mistakenly told you I was on Kaolin...pardon me, it's Koletra and Sustiva.. Thank you for your prompt response.
| Response from Dr. Dieterich
See previous answer. You might consider discussing switching to nucleoside analogues with your MD from Kaletra. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Oral Sex Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- Sore On Penis After Anal Sex Worried I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.